| Model Number |
ARTHREX ECLIPSE HUMERAL HEAD, 47/18 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that a revision surgery was performed with an arthrex product involved.No further information was provided.Update 14-may-2020, asa: confirmation received that performed surgery was a revision of an eclipse with an peg-glenoide five years after initial surgery.No further information has been made available.